# SDR QXEA2019112700433

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 23,488 hours, 25,359 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Panel
- Part number: 860T509Y00
- Part serial: 617
- Condition: Warning Message
- Location: Zone 200
- Part time: 18,593 hours, 19,984 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING ON TAKEOFF AS THE F.O. MOVED THE LANDING GEAR HANDLE. AIRCRAFT REMOVED FROM SERVICE. REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW Q400 AMM TASKS 32-31-01-000-801 AND 32-31-01-400-801. FUNCTIONAL TEST GOOD. CONTROL PANEL WAS REPLACED AS PRECAUTIONARY MEASURE. RETURNED TO SERVICE.
